# SDR SWIA200413455

- Difficulty date: June 17, 2004
- Submitted: June 22, 2004
- Operation: Air carrier
- Aircraft: N196SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120151
- Aircraft time: 36,443 hours, 45,093 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NACELLE OUTBOARD BULKHEAD CRACKED OUT AT OUTBOARD TAILPIPE SUPPORT IN NUT PLATE AREA.  FABRICATED AND INSTALLED DOUBLER IAW EMB SRM 51-70-05.
